# SDR ERHA2012F00161

- Difficulty date: August 10, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N4596U
- Make and model: Cessna U206G
- Aircraft serial: U2064990
- Aircraft time: 16,507 hours
- Engine: Cont IO520F
- Engine time: 5,440 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Zone 100
- Component: Elt, Artex
- Component part number: 4536603
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT G SWITCH WILL NOT ACTIVATE DURING TESTING.
